# SDR 08FDEA01059

- Difficulty date: March 19, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 9059M71G04
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE OUTBD T/R LOWER OUTBD FAIRING IS DAMAGED, (MISSING FWD EDGE).  REMOVED FAIRING IAW MANUAL 70-13-01.   DRILLED NEW PANEL IAW  MANUAL 70-13-01.   INSTALLED NEW FAIRING IAW MANUAL 70-13-01.
